# SDR QXEA0200530

- Difficulty date: March 28, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8201
- Aircraft serial: 513
- Aircraft time: 8,092 hours, 11,463 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003360941
- Part serial: 91072099
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

PDX- FIRST OFFICER'S FLIGHT INSTRUMENTS INDICATED INCORRECTLY AND COMPASS CARD DID NOT WORK.  AIRCRAFT DIVERTED TO PDX WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 AHRS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
